×

zbMATH — the first resource for mathematics

Topological properties of the Hilbert cube and the infinite product of open intervals. (English) Zbl 0152.12601

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. D. Anderson, On a theorem of Klee, Proc. Amer. Math. Soc. 17 (1966), 1401 – 1404. · Zbl 0152.12502
[2] Czeslaw Bessaga and Victor Klee, Two topological properties of topological linear spaces, Israel J. Math. 2 (1964), 211 – 220. · Zbl 0138.37402 · doi:10.1007/BF02759736 · doi.org
[3] Czesław Bessaga and Victor Klee, Every non-normable Frechet space is homeomorphic with all of its closed convex bodies, Math. Ann. 163 (1966), 161 – 166. · Zbl 0138.37403 · doi:10.1007/BF02052848 · doi.org
[4] William A. Blankinship, Generalization of a construction of Antoine, Ann. of Math. (2) 53 (1951), 276 – 297. · Zbl 0042.17601 · doi:10.2307/1969543 · doi.org
[5] M. K. Fort Jr., Homogeneity of infinite products of manifolds with boundary, Pacific J. Math. 12 (1962), 879 – 884. · Zbl 0112.38004
[6] Ott-Heinrich Keller, Die Homoiomorphie der kompakten konvexen Mengen im Hilbertschen Raum, Math. Ann. 105 (1931), no. 1, 748 – 758 (German). · Zbl 0003.22401 · doi:10.1007/BF01455844 · doi.org
[7] V. L. Klee Jr., Some topological properties of convex sets, Trans. Amer. Math. Soc. 78 (1955), 30 – 45. · Zbl 0064.10505
[8] V. L. Klee Jr., A note on topological properties of normed linear spaces, Proc. Amer. Math. Soc. 7 (1956), 673 – 674. · Zbl 0070.11103
[9] W. Sierpiński, Sur les ensembles complets d’un espace (D), Fund. Math. 11 (1928), 203-205. · JFM 54.0625.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.